RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1984, Volume 48, Issue 6, Pages 1123–1137 (Mi izv1510)  

This article is cited in 2 scientific papers (total in 2 papers)

Projective modules over universal enveloping algebras

V. A. Artamonov


Abstract: Under certain assumptions it is proved that finitely generated projective modules over nilpotent Lie algebras are free. The proof of the main result uses a generalization to graded algebras of Quillen's localization principle and a theorem of Horrocks.
Bibliography: 10 titles.

Full text: PDF file (1271 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1985, 25:3, 429–441

Bibliographic databases:

UDC: 512
MSC: Primary 16A50, 17B35; Secondary 18F25
Received: 16.06.1983
Revised: 17.11.1983

Citation: V. A. Artamonov, “Projective modules over universal enveloping algebras”, Izv. Akad. Nauk SSSR Ser. Mat., 48:6 (1984), 1123–1137; Math. USSR-Izv., 25:3 (1985), 429–441

Citation in format AMSBIB
\Bibitem{Art84}
\by V.~A.~Artamonov
\paper Projective modules over universal enveloping algebras
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1984
\vol 48
\issue 6
\pages 1123--1137
\mathnet{http://mi.mathnet.ru/izv1510}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=772108}
\zmath{https://zbmath.org/?q=an:0583.16013|0567.16014}
\transl
\jour Math. USSR-Izv.
\yr 1985
\vol 25
\issue 3
\pages 429--441
\crossref{https://doi.org/10.1070/IM1985v025n03ABEH001294}


Linking options:
  • http://mi.mathnet.ru/eng/izv1510
  • http://mi.mathnet.ru/eng/izv/v48/i6/p1123

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Artamonov, “Avtomorfizmy razlozhimykh proektivnykh modulei”, Fundament. i prikl. matem., 1:1 (1995), 63–69  mathnet  mathscinet  zmath
    2. V. A. Artamonov, “Serre's quantum problem”, Russian Math. Surveys, 53:4 (1998), 657–730  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:217
    Full text:70
    References:52
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019